Smoothing q-convex functions and vanishing theorems.

J.E. Fornaess; K. Diederich

Inventiones mathematicae (1985)

  • Volume: 82, page 291-306
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Fornaess, J.E., and Diederich, K.. "Smoothing q-convex functions and vanishing theorems.." Inventiones mathematicae 82 (1985): 291-306. <>.

author = {Fornaess, J.E., Diederich, K.},
journal = {Inventiones mathematicae},
keywords = {q-convexity with corners; vanishing theorems},
pages = {291-306},
title = {Smoothing q-convex functions and vanishing theorems.},
url = {},
volume = {82},
year = {1985},

AU - Fornaess, J.E.
AU - Diederich, K.
TI - Smoothing q-convex functions and vanishing theorems.
JO - Inventiones mathematicae
PY - 1985
VL - 82
SP - 291
EP - 306
KW - q-convexity with corners; vanishing theorems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.